MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Type of procedure: otb (bilateral tubal occlusion).Event description: the energy was supposed to be activated, but the clamp was supplying energy on its own without the doctor pressing the button to activate it.[doctor], a gynecologist, already has experience with the clamp and noticed that the energy was activating by itself, without pressing the button.When he tried to press the energy button, the console immediately made a sound without delivering the energy.There was no impact on the patient the patient is stable and there were no consequences.Patient status: the patient is stable and there were no consequences intervention: they gave the doctor another "clamp".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the event unit met current specifications.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: otb (bilateral tubal occlusion).Event description: the energy was supposed to be activated, but the clamp was supplying energy on its own without the doctor pressing the button to activate it.[doctor] already has experience with the clamp and noticed that the energy was activating by itself, without pressing the button.When he tried to press the energy button, the console immediately made a sound without delivering the energy.There was no impact on the patient.The patient is stable and there were no consequences.Patient status: the patient is stable and there were no consequences.Intervention: they gave the doctor another "clamp".

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22110344
Report Number2027111-2025-00558
Device Sequence Number15512043
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Model NumberEB210
Device Catalogue Number101476661
Device Lot Number1457677
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TWO 12MM ADVANCED FIXATION TROCARS; TWO 5MM ADVANCED FIXATION TROCAR
Patient SexUnknown